对数
多项式的
数学
波动方程
数学分析
能量(信号处理)
对数递减率
应用数学
物理
量子力学
统计
振动
作者
Md Salik Ahmed null,Weipeng Wu
出处
期刊:Annals of applied mathematics
[Global Science Press]
日期:2024-06-01
卷期号:40 (3): 262-284
标识
DOI:10.4208/aam.oa-2024-0011
摘要
The semilinear wave equation with logarithmic and polynomial nonlinearities is considered in this paper.By adjusting and using potential well method, we attain the global-in-time existence and infinite time blowup solutions at subcritical initial energy level E(0) 0.
科研通智能强力驱动
Strongly Powered by AbleSci AI